Publication:
Characterization of the Dᵂ-Laguerre-Hahn functionals

Loading...
Thumbnail Image
Identifiers
Publication date
2002
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
We give some characterization theorems for the DᵂLaguerre-Hahn linear functionals and we extend the concept of the class of the usual Laguerre-Hahn functionals to the Dᵂ-Laguerre-Hahn functionals, recovering the classic results when ᵂ tends to zero. Moreover, we show that some transformations carried out on the Dᵂ-Laguerre-Hahn linear functionals lead to new Dᵂ-Laguerre-Hahn linear functionals. Finally, we analyze the class of the resulting functionals and we give some applications relative to the first associated Charlier, Meixner, Krawtchouk and Hahn orthogonal polynomials.
Description
29 pages, no figures.-- MSC2000 codes: 33C45, 39A10.
MR#: MR1914598 (2003e:33021)
Zbl#: Zbl 1021.33007
Keywords
Regular linear functionals, Orthogonal polynomials, Stieltjes functions, Riccati difference equation, Laguerre-Hahn class, Dᵂ-Laguerre-Hahn Class
Bibliographic citation
Journal of Difference Equations and Applications, 2002, vol. 8, n. 8, p. 689-717